# SDR SWAA2022111660708

- Difficulty date: October 17, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR. CUTOUT LOWER SILL INNER CHORD FROM BS 312 TO 344 CORRODED.   L1 DOOR LOWER SILL INNER CHORD WAS REPLACED ON FAULT TTG8Q00FJNG5.
